# SDR ASAA2014040307431

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 68,114 hours, 39,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579812
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER CUT OUT SKIN IS CRACKED.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 53-00-01-2R-32.
